CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Publications        
 
Volume 66 Number 1 (Feb 2014)

Looking for a printed back issue?
Page  
Contents
  On Hilbert Covariants
Abdesselam, Abdelmalek; Chipalkatti, Jaydeep
31   Symplectic Foliations and Generalized Complex Structures
Bailey, Michael
57   Perfect Orderings on Finite Rank Bratteli Diagrams
Bezuglyi, S.; Kwiatkowski, J.; Yassawi, R.
102   Continuity of convolution of test functions on Lie groups
Birth, Lidia; Glöckner, Helge
141   Existence of Taut Foliations on Seifert Fibered Homology $3$-spheres
Caillat-Gibert, Shanti; Matignon, Daniel
170   Modular Abelian Varieties Over Number Fields
Guitart, Xavier; Quer, Jordi
197   On Hyperbolicity of Domains with Strictly Pseudoconvex Ends
Harris, Adam; Kolář, Martin
205   Generalized Frobenius Algebras and Hopf Algebras
Iovanov, Miodrag Cristian

© Canadian Mathematical Society, 2014 : http://www.cms.math.ca/